A new general integral transform for solving Caputo fractional-order differential equations

Document Type : Review articles


Laboratory of Fundamental and Numerical Mathematics, Department of Mathematics, Faculty of Sciences, Ferhat Abbas Setif University 1, 19000 Setif, Algeria


There are many integral transforms that are widely used to solve many problems arising in applied mathematics and engineering. The main goal of this paper is to use a new general integral transform to solve fractional differential equations with the fractional derivative in the sense of Caputo. In addition, several illustrative examples are given to demonstrate the accurateness and effectiveness of this approach. The obtained results confirm the applicability and high accuracy of the proposed
approach to solving fractional diffrential equations.


Volume 14, Issue 1
January 2023
Pages 67-78
  • Receive Date: 12 July 2021
  • Revise Date: 01 December 2021
  • Accept Date: 05 December 2021